Semifree Hamiltonian circle actions on 6-dimensional symplectic manifolds with non-isolated fixed point set

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 394
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorCho, Yunhyungko
dc.contributor.authorHwang, Taegyuko
dc.contributor.authorSuh, Dong-Youpko
dc.identifier.citationJOURNAL OF SYMPLECTIC GEOMETRY, v.13, no.4, pp.963 - 1000-
dc.description.abstractLet (M, w) be a 6-dimensional closed symplectic manifold with a symplectic S-1-action with M-S1 not equal empty set and dim M-S1 <= 2. Assume that w is integral with a generalized moment map mu. We first prove that the action is Hamiltonian if and only if b(2)(+)(M-red) = 1, where M-red is any reduced space with respect to mu. It means that if the action is non-Hamiltonian, then b(2)(+)(M-red) >= 2. Secondly, we focus on the case when the action is semifree and Hamiltonian. We prove that if M-S1 consists of surfaces, then the number k of fixed surfaces with positive genera is at most four. In particular, if the extremal fixed surfaces are spheres, then k is at most one. Finally, we prove that k not equal 2 and we construct some examples of 6-dimensional semifree Hamiltonian S-1-manifolds such that M-S1 contains k surfaces of positive genera for k = 0 and 4. Examples with k = 1 and 3 were given in [L2].-
dc.publisherINT PRESS BOSTON-
dc.titleSemifree Hamiltonian circle actions on 6-dimensional symplectic manifolds with non-isolated fixed point set-
dc.citation.publicationnameJOURNAL OF SYMPLECTIC GEOMETRY-
dc.contributor.localauthorSuh, Dong-Youp-
dc.contributor.nonIdAuthorCho, Yunhyung-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button


  • mendeley


rss_1.0 rss_2.0 atom_1.0